Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 121, NWS Fort Worth, TX

May 28, 2015Cooke County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 28, 2015, 8:35 PM CDT for Cooke County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 8:35 PM CDT (01:35 UTC)
Expired
May 28, 2015, 11:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Cooke County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2936 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2936 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WGUS54 KFWD 290135
FFWFWD
TXC097-290430-
/O.NEW.KFWD.FF.W.0121.150529T0135Z-150529T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1130 PM CDT
    
* AT 835 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GAINESVILLE...MUENSTER...LINDSAY...CALLISBURG...LAKE KIOWA AND
  VALLEY VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3395 9695 3394 9695 3342 9694 3344 9749
      3391 9748 3382 9745 3382 9738 3389 9731
      3386 9726 3392 9721 3386 9717 3381 9721
      3376 9719 3372 9711 3381 9709 3382 9705
      3385 9709 3384 9703 3389 9698 3395 9700

$$

JLDUNN
1 follow-up statement
890 
WGUS74 KFWD 290428
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT THU MAY 28 2015

TXC097-290438-
/O.EXP.KFWD.FF.W.0121.000000T0000Z-150529T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOKE TX-
1128 PM CDT THU MAY 28 2015

...THE FLASH FLOOD WARNING FOR COOKE COUNTY WILL EXPIRE AT 1130 PM
CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3395 9695 3394 9695 3342 9694 3344 9749
      3391 9748 3382 9745 3382 9738 3389 9731
      3386 9726 3392 9721 3386 9717 3381 9721
      3376 9719 3372 9711 3381 9709 3382 9705
      3385 9709 3384 9703 3389 9698 3395 9700

$$

AJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:37 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 28, 6:37 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
637 PM CDT THU MAY 28 2015

.AVIATION...
ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPED LATE AFTERNOON
ACROSS NORTH CENTRAL TEXAS...THUS HAVE PLACED VCTS IN THE TAFS
FOR THE INITIAL PERIOD. A BAND OF SHOWERS AND THUNDERSTORMS THAT
WERE WEST OF A KSPS /WICHITA FALLS/ TO KBWD /BROWNWOOD/ LINE AS OF
23Z...WILL CONTINUE TO MOVE EAST/SOUTHEAST AT 25-30 MPH.
THIS BAND OF STORMS SHOULD APPROACH THE METROPLEX TAF SITES
01-02Z. THUS HAVE CARRIED TEMPO TSRA BETWEEN 01Z AND 05Z
FOR KAFW AND KFTW...AND BETWEEN 02Z AND 06Z FOR THE REST OF THE
METROPLEX TAF SITES. MVFR CEILINGS ARE EXPECTED TO SPREAD BACK
INTO THE AREA BEFORE DAYBREAK. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP FRIDAY AFTERNOON...THUS VCTS HAS BEEN ADDED
STARTING AT 20Z.

THINGS ARE SIMILAR AT WACO EXPECT FOR THE TIMING OF THE
THUNDERSTORMS THIS EVENING...04 TO 08Z.

58

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 28 2015/
SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS
THIS AFTERNOON/EARLY EVENING AHEAD OF AN APPROACHING SHORT WAVE.
THE ATMOSPHERE IS MOIST AND UNSTABLE AS NOTED BY THE 18Z FWD
SOUNDING WITH SURFACE BASED CAPE VALUES OVER 3500 J/KG. THE FLOW
IS FAIRLY WEAK THROUGH THE MID LEVELS OF THE ATMOSPHERE SO STORMS
THAT DO FORM WILL BE FAIRLY SLOW MOVING AND EFFICIENT RAIN
PRODUCERS. THEREFORE...FLASH FLOODING WILL BE POSSIBLE WITH ANY
STORMS THAT DEVELOP. THE EARLY CONVECTION SHOULD DIMINISH WITH
THE LOSS OF SURFACE HEATING. HOWEVER...ANOTHER ROUND OF CONVECTION
WILL BE ORGANIZING IN WEST TEXAS LATE THIS AFTERNOON AND WILL
APPROACH THE WESTERN ZONES LATER THIS EVENING AND MOVE EAST
ACROSS THE CWA OVERNIGHT. THESE STORMS WILL BE HEAVY RAIN AND WIND
PRODUCERS AND THIS WILL LIKELY LEAD TO FLASH FLOODING IN MANY
LOCATIONS. WE HAVE DECIDED TO EXPAND THE CURRENT FLASH FLOOD WATCH
TO INCLUDE ALL NORTH TEXAS COUNTIES. THE WATCH WILL START AT 6 PM
TONIGHT AND RUN THROUGH SATURDAY MORNING.

WE HAVE KEPT LIKELY POPS IN PLACE FRIDAY MORNING TO ACCOUNT FOR
THE POSSIBILITY OF A LATER ARRIVAL OF THE WEST TEXAS STORMS.
HOWEVER...THERE IS A GOOD CHANCE THAT THE SQUALL LINE COULD
ADVANCE OUT AHEAD OF THE SHORT WAVE FRIDAY MORNING AND LEAVE MUCH
IF NOT ALL OF NORTH TEXAS IN SUBSIDENCE DURING THE DAY FRIDAY.

ONCE THE UPPER TROUGH AXIS MOVES EAST OF THE REGION FRIDAY
AFTERNOON IT WILL ALLOW A COLD FRONT TO ENTER INTO NORTH TEXAS.
THE FRONT WILL PROVIDE THE FOCUS FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. STORMS CHANCES SHOULD
DECREASE FROM NORTH TO SOUTH SATURDAY AFTERNOON AS THE DRY/COOL AIR
BEHIND THE FRONT DEEPENS. THERE MAY BE SOME LINGERING SHOWERS AND
THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY MORNING ACROSS THE
SOUTHEAST HALF OF THE AREA. HOWEVER...UPPER LEVEL HIGH PRESSURE
WILL BEGIN BUILDING IN FROM THE WEST AND SHOULD BRING AN END TO
ALL PRECIPITATION CHANCES BY SUNDAY EVENING.

THE EXTENDED MODELS HAVE BEEN IN FAIRLY GOOD AGREEMENT WITH
REGARDS TO THE WEATHER PATTERN ACROSS NORTH TEXAS EARLY NEXT WEEK
WITH UPPER LEVEL RIDGING OVER THE STATE AND LOW LEVEL MOISTURE
REMAINING IN THE GULF. THIS SHOULD BRING A TEMPORARY END TO
PRECIPITATION CHANCES. HOWEVER...THE GFS CONTINUES TO DEVELOP A
CUT OFF LOW UNDER THE RIDGE AND PARKS IT NEAR THE LOWER
MISSISSIPPI VALLEY THROUGH THE END OF THE WEEK. IF THIS PATTERN
VERIFIES IT WOULD RESULT IN SOME PRECIPITATION CHANCES ACROSS THE
EASTERN ZONES. FOR NOW...WE WILL LEAVE POPS LOW FOR THE MIDDLE OF
NEXT WEEK AND CONFINE THEM ONLY TO THE EXTREME EASTERN ZONES.
OVERALL...NEXT WEEK LOOKS MUCH DRIER AND WARMER WITH HIGHS IN THE
80S AND LOWS IN THE UPPER 60S TO LOWER 70S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  86  67  81  68 /  70  60  60  60  30
WACO, TX              73  83  66  82  63 /  60  60  30  60  40
PARIS, TX             70  82  68  81  64 /  50  70  60  60  30
DENTON, TX            70  83  66  78  62 /  70  60  60  60  20
MCKINNEY, TX          71  85  65  79  61 /  60  60  60  60  30
DALLAS, TX            72  86  69  80  65 /  60  60  60  60  30
TERRELL, TX           73  86  69  83  64 /  50  60  50  60  30
CORSICANA, TX         72  83  68  82  66 /  50  60  30  60  40
TEMPLE, TX            71  81  67  83  66 /  50  50  30  60  50
MINERAL WELLS, TX     69  82  65  79  61 /  70  40  60  60  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

58/58
Hazardous weather outlook, May 28, 3:38 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
338 PM CDT THU MAY 28 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
338 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS TONIGHT AS
AN UPPER LEVEL DISTURBANCE MOVES IN FROM THE WEST. SOME STORMS
MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES
CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A SLIGHT CHANCE OF THUNDERSTORMS WILL OCCUR GENERALLY EAST OF
INTERSTATE 35 ALL OF NEXT WEEK. SEVERE WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING...MAINLY WEST OF THE I-35 CORRIDOR. SPOTTER ACTIVATION
WILL BE POSSIBLE ACROSS THE ENTIRE REGION LATE THIS EVENING AND
OVERNIGHT.

In the hours before

Local storm report, May 28, 6:32 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             FARMERSVILLE            33.17N  96.37W
05/28/2015  E1.25 INCH       COLLIN             TX   AMATEUR RADIO
Local storm report, May 28, 7:29 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLASH FLOOD      OLNEY                   33.37N  98.77W
05/28/2015                   YOUNG              TX   EMERGENCY MNGR

            SEVERAL STREETS IN AND AROUND OLNEY CLOSED DUE TO HIGH
            WATER
Special weather statement, May 28, 7:50 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT THU MAY 28 2015

TXZ115-116-129-130-290130-
PALO PINTO TX-STEPHENS TX-EASTLAND TX-ERATH TX-
750 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND...NORTHWESTERN ERATH...
SOUTHERN PALO PINTO AND SOUTHEASTERN STEPHENS COUNTIES UNTIL 830 PM
CDT...

AT 750 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
GORDON TO 6 MILES SOUTHEAST OF ATWELL...AND MOVING SOUTHEAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR...GORDON...STRAWN...
CARBON AND MINGUS.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 324 AND 389.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3240 9911 3271 9854 3271 9806 3251 9807
      3208 9893 3208 9912
TIME...MOT...LOC 0050Z 293DEG 35KT 3266 9850 3222 9904

AJS
Special weather statement, May 28, 8:18 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CDT THU MAY 28 2015

TXZ101-102-116-117-130-131-133-290200-
PALO PINTO TX-JOHNSON TX-PARKER TX-HOOD TX-WISE TX-JACK TX-ERATH TX-
818 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOOD...PARKER...WISE...
NORTHEASTERN ERATH...NORTHWESTERN JOHNSON...PALO PINTO AND EASTERN
JACK COUNTIES UNTIL 900 PM CDT...

AT 816 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ALVORD TO 6 MILES EAST
OF COOL TO 6 MILES EAST OF GORDON...AND MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...AZLE...GRANBURY...DECATUR...
BRIDGEPORT...BRIAR...PECAN ACRES...WILLOW PARK...RENO...ALEDO...
SPRINGTOWN...HUDSON OAKS...ALVORD...ANNETTA...NEW FAIRVIEW...
AURORA...BOYD...CHICO AND GRAFORD.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 20 BETWEEN MILE MARKERS 364 AND 422.
 INTERSTATE 30 NEAR MILE MARKER 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3300 9819 3347 9798 3344 9798 3343 9794
      3343 9738 3299 9740 3299 9754 3255 9755
      3255 9752 3248 9761 3251 9761 3232 9778
      3222 9796 3251 9848 3252 9858
TIME...MOT...LOC 0116Z 303DEG 24KT 3333 9765 3283 9790 3255 9826

AJS
Special weather statement, May 28, 8:23 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
823 PM CDT THU MAY 28 2015

TXZ092-290215-
COOKE TX-
823 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR COOKE COUNTY UNTIL 915 PM CDT...

AT 822 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. JO...OR 18 MILES SOUTHEAST OF NOCONA...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...LINDSAY...CALLISBURG...LAKE KIOWA AND VALLEY
VIEW.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 483 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3392 9721 3380 9721 3372 9714 3373 9709
      3382 9707 3382 9705 3384 9705 3388 9695
      3342 9695 3344 9749 3391 9748 3383 9746
      3382 9738 3388 9733 3386 9733 3389 9731
      3386 9726
TIME...MOT...LOC 0122Z 253DEG 38KT 3361 9748

AJS
Local storm report, May 28, 8:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
827 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     FLASH FLOOD      19 NW JACKSBORO         33.41N  98.40W
05/28/2015                   JACK               TX   LAW ENFORCEMENT

            FLOODING ON 281 ON THE JACK/ARCHER COUNTY LINE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:01 PM CDTFlash Flood WarningFWDJack3 hr
May 28, 7:03 PM CDTSevere Thunderstorm WarningFWDEastland42 min
May 28, 7:13 PM CDTFlash Flood WarningFWDPalo Pinto3 hr
May 28, 7:21 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise54 min
May 28, 7:22 PM CDTAreal Flood AdvisoryFWDEastland113 min
May 28, 7:43 PM CDTSevere Thunderstorm WarningFWDMontague47 min
May 28, 7:50 PM CDTSpecial Weather StatementFWDEastland40 min
May 28, 7:53 PM CDTFlash Flood WarningFWDMontague3 hr
May 28, 8:17 PM CDTAreal Flood AdvisoryFWDParker, Wise3 hr
May 28, 8:18 PM CDTSpecial Weather StatementFWDHood, Palo Pinto, Parker, Wise42 min
May 28, 8:23 PM CDTSpecial Weather StatementFWDCooke52 min
May 28, 8:25 PM CDTAreal Flood WarningFWDStephens, Young3 hr
May 28, 8:29 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise61 min
May 28, 8:45 PM CDTRiver Flood WarningFWDJack5 days
May 28, 8:46 PM CDTAreal Flood AdvisoryFWDComanche, Eastland, Erath3 hr
May 28, 8:56 PM CDTSpecial Weather StatementFWDParker, Tarrant, Wise49 min
May 28, 8:57 PM CDTFlash Flood WarningFWDWise3 hr
May 28, 8:59 PM CDTSpecial Weather StatementFWDComanche, Erath, Hood, Somervell46 min
May 28, 9:39 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 28, 9:40 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant65 min
May 28, 9:44 PM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Hood, Johnson, Somervell61 min
May 28, 9:47 PM CDTSpecial Weather StatementFWDGrayson73 min
May 28, 10:01 PM CDTAreal Flood WarningFWDJack3 hr
May 28, 10:06 PM CDTFlash Flood WarningFWDComanche3 hr
May 28, 10:18 PM CDTAreal Flood WarningFWDPalo Pinto3 hr
May 28, 10:23 PM CDTSpecial Weather StatementFWDMills52 min
May 28, 10:29 PM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 28, 10:32 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 28, 10:35 PM CDTAreal Flood AdvisoryFWDHamilton, Mills3 hr
May 28, 10:35 PM CDTSevere Thunderstorm WarningFWDHamilton, Lampasas, Mills40 min
May 28, 10:43 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more77 min
May 28, 10:44 PM CDTAreal Flood AdvisoryFWDHood, Somervell2 hr
May 28, 10:44 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more76 min
May 28, 10:48 PM CDTSpecial Weather StatementFWDBosque, Hamilton57 min
May 28, 10:54 PM CDTAreal Flood AdvisoryFWDBosque3 hr
May 28, 11:19 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills56 min
May 28, 11:26 PM CDTFlash Flood WarningFWDEllis, Johnson, Tarrant6 hr
May 28, 11:37 PM CDTAreal Flood AdvisoryFWDCollin113 min
May 28, 11:55 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 29, 12:08 AM CDTFlash Flood WarningFWDBosque, Erath, Hill, Somervell3 hr
May 29, 12:12 AM CDTAreal Flood AdvisoryFWDFannin3 hr
May 29, 12:20 AM CDTSpecial Weather StatementFWDBell, Coryell, McLennan70 min
May 29, 12:36 AM CDTFlash Flood WarningFWDDallas, Tarrant5 hr
May 29, 12:45 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 29, 12:56 AM CDTSpecial Weather StatementFWDEllis49 min
May 29, 1:03 AM CDTRiver Flood WarningFWDHamilton62 hr
May 29, 1:28 AM CDTSpecial Weather StatementFWDBell, Falls, Milam62 min
May 29, 1:34 AM CDTAreal Flood AdvisoryFWDCollin, Grayson3 hr
May 29, 1:38 AM CDTFlash Flood WarningFWDDallas4 hr
May 29, 1:59 AM CDTFlash Flood WarningFWDCollin, Denton3 hr
May 29, 2:15 AM CDTRiver Flood WarningFWDTarrant17 hr
May 29, 2:17 AM CDTRiver Flood WarningFWDDallas18 hr
May 29, 2:35 AM CDTRiver Flood WarningFWDDallas, Tarrant4 days
May 29, 2:35 AM CDTRiver Flood WarningFWDCollin66 hr
May 29, 3:02 AM CDTRiver Flood WarningFWDHunt42 hr
May 29, 3:02 AM CDTRiver Flood WarningFWDHunt, Rockwall34 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDStephens25 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDErath, Hamilton18 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDBosque18 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDCoryell25 hr
May 29, 3:20 AM CDTAreal Flood WarningFWDBosque, Hill6 hr
May 29, 3:31 AM CDTFlash Flood WarningFWDEllis4 hr
May 29, 3:57 AM CDTRiver Flood WarningFWDTarrant10 hr
May 29, 4:23 AM CDTFlash Flood Warning EmergencyFWDCollin, Dallas3 hr
May 29, 4:58 AM CDTFlash Flood Warning EmergencyFWDCollin3 hr
May 29, 5:07 AM CDTAreal Flood WarningFWDDenton3 hr
May 29, 5:14 AM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 29, 5:19 AM CDTAreal Flood WarningFWDJohnson, Tarrant6 hr
May 29, 5:23 AM CDTFlash Flood WarningFWDDallas4 hr
May 29, 5:28 AM CDTAreal Flood AdvisoryFWDLeon3 hr
May 29, 5:32 AM CDTAreal Flood WarningFWDEllis9 hr
May 29, 5:43 AM CDTRiver Flood WarningFWDDallas16 hr
May 29, 6:46 AM CDTRiver Flood WarningFWDComanche25 hr
May 29, 7:31 AM CDTAreal Flood WarningFWDCollin6 hr
May 29, 7:36 AM CDTRiver Flood WarningFWDYoung25 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDWise61 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDParker39 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDDenton19 hr
May 29, 7:51 AM CDTAreal Flood WarningFWDDenton3 hr
May 29, 8:32 AM CDTRiver Flood WarningFWDPalo Pinto29 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.